Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buprenorphine Elizabeth

Posted by Pacha on July 1, 2001, at 5:59:15

In reply to Re: Buprenorphine side effects Pacha, posted by Elizabeth on June 30, 2001, at 18:05:37


Thanks for replying Elizabeth, i really appericate it. Your the only person i can talk to about bup.

I've started to realise that i only really get the side effects when i wake up (having not taken bup for 18+ hours). I hope these aren't withdrawl or anything. I'm quite worried that i only feel normal while on bup now.

Its my fourth day on bup, i started at only quater a tablet increasing to 1/2 tab a day.

I think i will go to my doc tomorrow to explain that i've been self medication with bup, and ask if he will supervise me. I really hope he won't yell at me about opiates blah blah, and get me on some useless SSRI.


cheers


pacha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pacha thread:67856
URL: http://www.dr-bob.org/babble/20010701/msgs/68592.html